MAUDE Adverse Event Report: Implant Direct Sybron Manufact Legacy4 SBM 4.2mmDX8mmL 3.5mmD Plat; Endosseous Dental Implant

Implant Direct Sybron Manufact Legacy4 SBM 4.2mmDX8mmL 3.5mmD Plat; Endosseous Dental Implant
Catalog Number 874208
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
Legacy4 SBM 4.2mmDX8mmL 3.5mmD Plat
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Implant Direct Sybron Manufact
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
Implant Direct Sybron Manufact
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
anitha mechery
3050 east hillcrest drive
thousand oaks 91362
+1(805)778-5975
MDR Report Key50952915
Report Number3001617766-2026-008435
Device Sequence Number9534071
Product Code DZE
UDI-Device Identifier10841307102908
UDI-Public(01)10841307102908(10)15029991(17)301103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number874208
Device Lot Number15029991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale